Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Delayed periods, chances of pregnancy, wants to abort fetus. Medication for abortion and dosage?

hi my name is XXXXX i want to ask that if my period date is on 15oct and i can feel that i can be pregnant but i am not ready for the child and i want to start my periods before or same time then whats the name of the medicine should i take to start my periods and how should i takeor should i wait for my periods date and how to take how much dosage pls tell me in details becs i dont want to tell all in my family which should be safe pls help me
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
You cannot know regarding the pregnancy till your periods are overdue. There are medicines present to bring the periods but these are not successful in pregnancy. It is best to wait for your periods to be overdue for proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor